Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 3, 2018, 11:38 PM CDT for Bexar County, Texas. It took effect at Sep 4, 2018, 9:14 AM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2018, 11:38 PM CDT (04:38 UTC)
- In effect from
- Sep 4, 2018, 9:14 AM CDT
- Expired
- Sep 5, 2018, 8:53 AM CDT
- In force
- 24 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Major
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 19.55 ft at Sep 4, 2018, 11:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
517
WGUS44 KEWX 040438
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1138 PM CDT Mon Sep 3 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Salado Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-042237-
/O.NEW.KEWX.FL.W.0014.180904T1414Z-180905T1353Z/
/SACT2.3.ER.180904T1414Z.180904T1600Z.180905T0153Z.NO/
1138 PM CDT Mon Sep 3 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Salado Creek At at Loop 13.
* from Tuesday morning to Wednesday morning...or until the warning is cancelled.
* At 11:15 PM Monday the stage was 5.5 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and continue to
rise to near 23.1 feet by tomorrow late morning. The river will fall below
flood stage by tomorrow evening.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge
floor. Secondary roads, low bridges and access roads are flooded and very
dangerous to motorists.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
at Loop 13 15 18 5.5 Mon 11 PM 9.9 9.1 6.2 6.0 5.7
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$3 follow-up statements
234
WGUS84 KEWX 041319
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
819 AM CDT Tue Sep 4 2018
...The flood warning continues for the following rivers in Texas...
Salado Creek At at Loop 13 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-050720-
/O.EXT.KEWX.FL.W.0014.180904T1435Z-180905T0728Z/
/SACT2.3.ER.180904T1435Z.180904T1700Z.180904T1928Z.NO/
819 AM CDT Tue Sep 4 2018
The flood warning continues for
the Salado Creek At at Loop 13.
* At 7:15 AM Tuesday the stage was 11.1 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
near 22.3 feet by this afternoon. The creek will fall below flood stage by
this afternoon.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge
floor. Secondary roads, low bridges and access roads are flooded and very
dangerous to motorists..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
at Loop 13 15 18 11.1 Tue 7 AM 8.2 6.2 5.9 5.9 5.6
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$892
WGUS84 KEWX 041825
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
125 PM CDT Tue Sep 4 2018
...The flood warning continues for the following rivers in Texas...
Leon Creek At I-35 Affecting Bexar County
Salado Creek At at Loop 13 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-050215-
/O.EXT.KEWX.FL.W.0017.000000T0000Z-180905T0215Z/
/LKST2.2.ER.180904T1347Z.180904T1545Z.180904T2015Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the Leon Creek At I-35.
* At 1:15 PM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue to fall to below flood stage by late this
afternoon.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San
Antonio Missions ball park are threatened. Numerous secondary and primary
roads and bridges flood above Kelly USA to below I-35. Flow approaches horse
barns and homes below Kelly USA..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
I-35 13 15 15.6 Tue 1 PM 7.0 3.5 3.1 3.0 2.9
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC029-051142-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-180905T1142Z/
/SACT2.1.ER.180904T1427Z.180904T1615Z.180904T2342Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the Salado Creek At at Loop 13.
* At 1:15 PM Tuesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue rising to near 19.6 feet by this afternoon.
The creek will fall below flood stage this evening.
* Impact...At 18.0 feet...Minor lowland flooding reaches numerous access and
secondary roads and low bridges..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
at Loop 13 15 18 19.2 Tue 1 PM 13.8 6.8 6.1 6.0 5.8
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-051225-
/O.EXT.KEWX.FL.W.0018.180905T0148Z-180906T0340Z/
/ELMT2.1.ER.180905T0148Z.180905T0700Z.180905T1540Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 12:30 PM Tuesday the stage was 27.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
37.6 feet by after midnight tomorrow. The river will fall below flood stage by
tomorrow late morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Elmendorf 33 35 27.5 Tue 12 PM 36.8 18.7 12.1 11.2 10.8
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-051225-
/O.EXT.KEWX.FL.W.0019.180904T2105Z-180905T1551Z/
/SAAT2.1.ER.180904T2105Z.180904T2300Z.180905T0351Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the Medina River At Hwy 281.
* At 1:15 PM Tuesday the stage was 13.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise
to near 21.6 feet by this evening. The river will fall below flood stage by
tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 281 16 20 13.1 Tue 1 PM 10.6 3.7 3.2 3.2 3.1
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$370
WGUS84 KEWX 050117
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Tue Sep 4 2018
...The flood warning is cancelled for the following rivers in Texas...
Leon Creek At I-35 Affecting Bexar County
Salado Creek At at Loop 13 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-050147-
/O.CAN.KEWX.FL.W.0017.000000T0000Z-180905T0215Z/
/LKST2.2.ER.180904T1347Z.180904T1545Z.180904T2006Z.NO/
817 PM CDT Tue Sep 4 2018
The flood warning is cancelled for
the Leon Creek At I-35.
* At 7:46 PM Tuesday the stage was 12.7 feet.
* Flood stage is 15.0 feet.
* Forecast...The creek is below flood stage and will continue to
fall to 4.5 feet by Thursday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
I-35 13 15 12.7 Tue 08 PM 8.3 4.5 3.4 3.0 2.8
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC029-050147-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-180905T1142Z/
/SACT2.1.ER.180904T1427Z.180904T1615Z.180904T2015Z.NO/
817 PM CDT Tue Sep 4 2018
The flood warning is cancelled for
the Salado Creek At at Loop 13.
* At 7:15 PM Tuesday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The creek is below flood stage and will continue to
fall to 6.6 feet by Thursday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
at Loop 13 15 18 16.1 Tue 07 PM 14.3 6.6 6.1 6.0 5.8
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
BMWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 3, 9:13 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 3, 9:13 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 913 PM CDT Mon Sep 3 2018 .UPDATE... A Flash Flood Watch has been issued for the far southwest counties of South Central Texas through Tuesday morning. Those counties are the following: Dimmit, Frio, Kinney, Maverick, Medina, Uvalde, and Zavala. The combination of several features such as abundant tropical moisture pushing across the area, increased low level jet inflow and an upper level disturbance between west Texas and Val Verde County are expected to be responsible for possibly locally heavy rains through Tuesday morning. Area Doppler radars have estimated rainfall amounts of 1 to 4 inches over some of those areas the past 24 hours with the potential for additional 2 to 4 inches of rainfall with isolated 6 inches by Tuesday morning. HiRes models are in good agreement for the potential for locally heavy rains through Tuesday morning mainly across the western half of South Central Texas. For areas along and east of Highway 281, rainfall amounts of one inch or less are possible for most areas, however, isolated spots of 1 to 2 are possible with stronger storms. && .PREV DISCUSSION... /ISSUED 717 PM CDT Mon Sep 3 2018/ UPDATE... Please see the 00Z aviation forecast discussion below. AVIATION... A challenging aviation forecast is in store this period as convection chances will largely be dominated by small scale features such as outflow boundaries. Based on current radar data, it appears SAT will stand the best chance for SHRA/TSRA over the next hour or so. The next best shot at showers and storms is expected during the late evening and early morning hours, primarily from SAT/SSF westward into DRT. Should this scenario play out, we should see a decrease in convection chances from late morning into early afternoon. With daytime heating and likely plenty of outflow boundaries, another round remains possible late Tuesday afternoon and evening. PREV DISCUSSION... /ISSUED 245 PM CDT Mon Sep 3 2018/ SHORT TERM (Tonight through Tuesday Night)... The coverage of showers and storms continues to increase across the area this afternoon. The previous tropical low that was over SE Texas yesterday is now over North Texas and is helping with the abundance of activity in our northern CWA. For our western counties, broad troughing continues with high moisture values streaming in from the southwest. This same setup was in place last night and produced a couple pockets of 4+ inches of rain fall in portions of Uvalde and Bandera County. Cloud cover today has kept temperatures in check with current values in the 80s and lower 90s. For the late afternoon and evening, scattered to numerous showers and storms are expected to continue. The initial focus of a higher coverage area should be somewhere near the I35 corridor. Latest satellite imagery shows that a weak boundary is moving south across Blanco and northern Hays County. As this boundary continues to slowly slide south it should help provide as a focus for shower and thunderstorm activity. The latest runs of the HRRR and TTU WRF show this area with pockets of locally heavy rainfall through the evening hours with some weakening around the 11 pm to midnight hour. The pockets of heavier rainfall could lead to the need for a Flood Advisory or perhaps a Flash Flood Warning this afternoon and evening. The focus for possible heavy rainfall will then shift back west to areas between Del Rio and San Antonio. Model guidance is in good agreement that this is where the nocturnal low-level jet will set up. Speeds at 850 mb within the jet should be around 20-25 knots with 10 knots of southerly flow on either side of the higher winds. We can look at isentropic planes to best decipher low-level lift from the nocturnal jets and the RAP/GFS are both showing strong upglide on the 305k surface with near saturation and lapse rates around 5 C/km in this region. This should be more than sufficient for a decent area of precip to develop. The HRRR shows this occurring beginning as early as 8-9 PM with the best lift coming after midnight and continuing through the overnight hours. Not expecting a prolonged period of heavy rainfall, but pockets of heavier rain within the main precip area will be possible. Will mention locally heavy rainfall in this area too tonight. Think we are close to needing a Flash Flood Watch for tonight, especially for the western counties. Latest flash flood guidance is around 1.5 inches an hour for the areas that received locally heavy rainfall last night. PW values will be above 2 inches and these rainfall amounts will certainly be possible. However, the heaviest rainfall may occur southeast of this area where the current flash flood guidance is 3+ inches in an hour. Will hold off for now but mention the locally heavy rainfall in the grids and mention the threat for flooding in the Hazardous Weather Outlook. For tomorrow, the expected area of precip in our western counties will be diminishing after sunrise with scattered activity expected across most areas for the remainder of the day. Will show PoPs in the 30-60 percent range. Rain chances will drop off in the Tuesday Night time frame with the favored area continuing to be in the western CWA where the broad troughing continues. LONG TERM (Wednesday through Monday)... Rain chances are expected to continue to be elevated during the long-term portion of the forecast as moisture values remain high and the broad troughing/shear axis remains in place across the west. There should not be much of a surface focus to help increase coverage or amounts for much of the period. Will continue to mention locally heavy rainfall in the HWO as any additional brief downpours on already saturated soils could lead to localized flooding. There could be a potential trough axis stretching into the Central and Southern Plains by the end of next weekend. This could bring even higher rainfall chances if it were to move as far south as the ECMWF is showing. Will keep PoPs in the 20-30 percent range for now on Day 6/7. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 74 91 74 93 75 / 70 50 20 40 20 Austin Bergstrom Intl Airport 74 90 73 92 73 / 70 50 20 40 20 New Braunfels Muni Airport 74 90 73 92 73 / 70 50 30 40 20 Burnet Muni Airport 73 87 72 90 72 / 70 60 30 40 30 Del Rio Intl Airport 75 91 75 90 74 / 60 30 40 40 30 Georgetown Muni Airport 74 90 73 92 73 / 70 50 20 30 20 Hondo Muni Airport 74 92 74 93 73 / 80 50 40 40 30 San Marcos Muni Airport 74 91 73 92 73 / 70 50 30 40 20 La Grange - Fayette Regional 75 91 74 93 74 / 40 50 20 40 20 San Antonio Intl Airport 75 90 75 91 75 / 70 50 30 40 30 Stinson Muni Airport 76 92 76 93 75 / 70 50 30 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for Dimmit-Frio-Kinney- Maverick-Medina-Uvalde-Zavala. && Mesoscale/Aviation...Platt Synoptic/Grids...17 Public Service/Data Collection...BMW
Hazardous weather outlook, Sep 3, 2:47 PM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 247 PM CDT Mon Sep 3 2018 TXZ171>173-183>194-202>209-217>225-228-042000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 247 PM CDT Mon Sep 3 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Scattered showers and thunderstorms are possible across much of South Central Texas today. Wind gusts up to 40 mph are possible in the stronger storms. In addition pockets of locally heavy rainfall could lead to localized flash flooding of creeks, streams, and urban areas. The best areas for minor flooding will be tonight near the I35 corridor, shifting to areas west of I35 late this evening and overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated to scattered showers and thunderstorms are possible across much of South Central Texas through the week into the weekend. Isolated pockets of locally heavy rainfall could lead to some minor flooding of creeks, streams, and urban areas. Wind gusts up to 40 mph are possible in the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Sep 3, 7:57 PM CDT, 3 hours 41 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 757 PM CDT MON SEP 3 2018 TXZ218-040145- Zavala TX- 757 PM CDT MON SEP 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA COUNTY UNTIL 845 PM CDT... At 757 PM CDT, Doppler radar was tracking a strong thunderstorm near Las Colonias, or near Crystal City, moving northwest at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Crystal City, La Pryor and Las Colonias. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2874 9975 2868 9986 2890 10010 2902 9991 TIME...MOT...LOC 0057Z 146DEG 17KT 2878 9986 PLATT
Local storm report, Sep 3, 9:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD 3 SSW TIMBERWOOD PARK 29.67N 98.49W
09/03/2018 BEXAR TX EMERGENCY MNGR
REPORT OF HIGH WATER ALONG GLASS CANYON ROAD
IN STONE OAK. EVACUATIONS ARE ONGOING.
&&
BMWLocal storm report, Sep 3, 10:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 PM CDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD CASTLE HILLS 29.52N 98.51W
09/03/2018 BEXAR TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER AT LOOP 410 AND
NW MILITARY DRIVE. DOZENS OF ROAD CLOSURES
ACROSS SAN ANTONIO DUE TO HIGH WATER.
&&
BMWLocal storm report, Sep 3, 11:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 1 SSE HILL COUNTRY VILL 29.56N 98.48W
09/03/2018 BEXAR TX AMATEUR RADIO
HAM RADIO REPORT OF WATER OVER THE ROADWAY
AT BITTERS RD. AND HWY 281. ESTIMATED ABOUT
8 INCHES OF RAINFALL.
&&
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:30 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| Sep 3, 7:57 PM CDT | Special Weather Statement | EWX | Zavala | 48 min |
| Sep 3, 8:43 PM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Sep 3, 8:50 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Dimmit, Frio, Kinney and 5 more | 16 hr |
| Sep 3, 9:46 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Sep 3, 10:04 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 3, 11:23 PM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| Sep 3, 11:25 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Sep 3, 11:48 PM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Sep 4, 12:06 AM CDT | River Flood Warning | EWX | Bexar | 3 hr |
| Sep 4, 12:57 AM CDT | Flash Flood Warning | EWX | Uvalde | 6 hr |
| Sep 4, 1:08 AM CDT | Flash Flood Warning | EWX | Bexar | 112 min |
| Sep 4, 2:02 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Sep 4, 3:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 4, 3:30 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Sep 4, 4:14 AM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
| Sep 4, 4:39 AM CDT | Areal Flood Advisory | EWX | Frio, Medina | 3 hr |
| Sep 4, 5:02 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Sep 4, 5:09 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Medina | 3 hr |
| Sep 4, 5:59 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| Sep 4, 9:30 AM CDT | River Flood Warning | EWX | Bexar | 11 hr |
| Sep 4, 9:30 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 33 hr |
| Sep 4, 9:30 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Sep 4, 9:58 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Sep 4, 11:23 AM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 112 min |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.